# SDR UALA2010032501008

- Difficulty date: March 15, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 64,354 hours, 24,098 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 16
- Condition: Noisy
- Location: Rt Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RECIRC FAN EXTREMELY NOISY.  DEFERRED FOR LACK OF PARTS AT ORD. FOUND NEW STYLE FAN WITH RESTRICTOR PLATE INSTALLED. FAN FILTER REPLACED DUE TO BEING CLOGGED WITH DUST. DECIBLE READING WITH BOTH ENG'S RUNNING IS AT 10. THE RISER DUCTS ON THE FO'S SIDE MAKING LOAD RATTLING NOISE AND WILL NEED ESTIMATED 3 SHIFT SLOT FOR CLEANING. 3 SHIFT SLOT RQSTD. REPLACED RT RECIRC. FAN IAW MM. OPS CHECK GOOD IAW SERVICE TIP. PLACARD REMOVED.
